Hi, uhm i used to take emergency contraceptive pill for like 3-4months, irregularly and indiscriminately. And i have not seen my period for about 4months now, im wondering in the pills could be the cause of my amenorrhea?
This is why every time I see someone who uses them for their regular birth control I preach. Its a huge dose of hormones and can really screw up your cycles. They aren't some innocuous sugar pill, they have side effects. I am really concerned about the girls who use them like they were candy. And remember they still have a 5-20% pregnancy risk.
Why not see your dr. have a check up and make sure its just hormone mess up and get on some good birth control?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2015 • 2 answers
Posted 19 Dec 2015 • 3 answers
Posted 22 Dec 2015 • 0 answers
Posted 10 Feb 2016 • 0 answers
Posted 9 Mar 2016 • 0 answers